# SDR IXXA20140910024S

- Difficulty date: July 25, 2014
- Submitted: September 10, 2014
- Operation: Air carrier
- Aircraft: N319CM
- Make and model: Boeing 767338
- Aircraft serial: 24407
- Aircraft time: 79,490 hours, 28,061 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 114T22145
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INTERNAL LE, AIR LOAD CRACKED AT THE UPPER ATTACHMENT NEAR ILES 685.0 HFEC VERIFIED.  R & R LT WING LE AIR LOAD RIB & WEB AT LWS 685 IAW SRM 51-40-02.
